HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Weighted Strichartz estimates for the wave equation in even space dimensions

Files in This Item:
pre603.pdf188.5 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83748

Title: Weighted Strichartz estimates for the wave equation in even space dimensions
Authors: Kato, Jun Browse this author
Ozawa, Tohru Browse this author
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 603
Start Page: 1
End Page: 20
Abstract: We prove the weighted Strichartz estimates for the wave equation in even space dimensions with radial symmetry in space. Although the odd space dimensional cases have been treated in our previous paper [4], the lack of the Huygens principle prevents us from a similar treatment in even space dimensions. The proof is based on the two explicit representations of solutions due to Rammaha [10] and Takamura [13] and to Kubo-Kubota [5]. As in the odd space dimensional cases [4], we are also able to construct self-similar solutions to semilinear wave equations on the basis of the weighted Strichartz estimates.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69352
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University